| Model Number |
SFR4-3-20-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thromboembolism (2654)
| Date of Event |
04/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: react-71 (b520546).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that the subject was admitted to the hospital on (b)(6) 2024 due to sudden unconsciousness for 4 hours.Head, chest, and upper abdomen scan were performed to show the subject's stroke.During the operation, the subject underwent mechanical thrombectomy, and the thrombus escaped to the m2-l segment when the thrombus was extracted.After mechanical thrombectomy and the microcatheter thrombectomy, the m2-l segment was reevacuated.The event was not a recurrent or new stroke.The event was possibly related to the disease under study and underlying condition or disease.The event did not result from a device deficiency.Pre-procedure mtici was intermediate and post procedure was 3.There was treatment.The outcome was recovered/resolved on (b)(6) 2024.The site assessed as not related to the procedure or devices, however, the sponsor assessed the event as serious and causally related to the study procedure and possibly to the devices utilized.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported patient details: mrs score 1 and nihss score 18.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported that per cec the event was not related to the solitaire or rebar 27.
Event or Problem Description
Additional information was received that the event was not treated with a blood transfusion.
Additional Manufacturer Narrative